# SDR AWXA200300857

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,635 hours, 20,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 22 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 LT WAS FOUND INOPERATIVE.  RELAMP, NO HELP.  MAINTENANCE REPAIRED A BROKEN WIRE AT SIDE WALL DISCONNECT FOR SEAT ROW 22 LT EMERGENCY ESCAPE PATH LIGHT, OPERATIONAL CHECK WAS GOOD.
